# SDR SWIA202053103

- Difficulty date: September 30, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 7,306 hours, 4,278 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Damaged
- Location: Seat 6b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PAX SEAT 6B SEAT PAN ASSEMBLY LOOSE FROM FRAME.  C-CHECK RO 10/7/2020.  REMOVED AND REPLACED THE BROKEN SLIDER SO THAT THE SEAT PAN WILL REMAIN ATTACHED TO THE FRAME ON SEAT 6B, IN REFERENCE TO ZODIAC CMM
